# SDR GTIA021398

- Difficulty date: January 25, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tail Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EMERGENCY LIGHTS IN TAIL COMPARTMENT, DO NOT COME ON WITH EMERGENCY POWER.  FOUND EMERGENCY LIGHTS IN TAIL COMPARTMENT NOT CONNECTED.  SPLICED WIRING FOR EMERGENCY LIGHTS IN TAIL COMPARTMENT. (M)
